# SDR USAA920081228

- Difficulty date: May 31, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C12 - MAJOR REPAIR - NR 6108532 - I/B TRAILING EDGE DISBONDED, RIGHT WING I/B AFT FLAP. REPAIRED I/B TRAILING EDGE RIGHT WING I/B AFT FLAP DISBONDED IAW SRM 51-70-04-0G. (K)
